what happens if you overdose on sleeping pills?
Q:what happens if you overdose on sleeping pills?
More Answers to "what happens if you overdose on sleeping pills?"you die in your sleep, or if you take alot, and then realize you dont want to die and get rushed to the hospital immediatly, they can pump your stomach, if they catvh it in time they you might be alright except for liver failure and ulcers later on from pills eating away your insides. death usually, see a specialist
You don't wake up! Get it? Like you keep sleeping? Try it yourself and u'll know LOL :) :) :) Just kidding :) U r gonna die.
You will start to feel sleepy and unconsciousness. And you will be in coma and eventually die if taken too much. Source(s):Internet I saw that you have a question, following this question.I think you need to speak to a professional regarding your feelings!
if thats the case..u will be permantly into sleep!!.i think u understood what i mean...ok ok.didnt understand?it results to comma or death..plz avoid that okie? if theres a little bit over dose u sleep for a little long time say 5-6 hours more than usualbut if the overdose is really high u can sleep forever and when u wake up u find yourself dead
Look how sleeping beauty turned out.yes i mean you'll wake up after a million years of sleeping and marry a prince..if you're a guy.well.I'm sorry. (unless you're gay) you would die
It really depends upon the circumstances of your physiological profile. Sleeping pills are aimed to suppress the central nervous system. Signs of overdose include:* Seizure Activity* Involuntary Eye Movements* Emesis* Tachycardia* Diaphoresis* ComaThe majority of overdose patients vomit and typically suffocate on their own vomit as a result of them not being able to maintain their own airway. If EMS arrives, they will drop a tube down your throat and get you to a hospital where you will get your stomach pumped. If you do survive, the results of brain damage and liver damage are highly probable. Gee, uh, you can die.duh.
depens on what you mean by overdose.if you take one or two more than the over the counter pacage directions.nothingdepends on how many you are talking about taking.
You likely won't die (it's possible), but the more likely scenario is.A) You will wake up shaky and soaked in your own vomit.B) You will sleep for a couple of days and wake up with the worst hangover of your life.
you die You may Over doze for life time!
u sleep forever tahts die! You will get very very sick. or you could die. get some help soon. call a friend or a hotline
Prev Question: my height is 5ft 3inch and my weight is 100kg. what is the body mass indent and how is it calculated.?
People also view